I am 18 years old, firat year college student still living at home, and had unprotected sex with my boyfriend Right when my period ended. However he "pulled out" waaaay before he cummed, I still took a plan B just in case. About two weeks later, today, I started my period. I read a few things about how stress and that plan b can both make your period irregular but I'm not sure. I had to go to the ER on Monday (July, 14) because of extreme heart pain which caused my left arm to go completely numb, I couldn't even feel it. I was at the hospital for 6 hours before I was sent home with no answers to what was wrong. That was a VERY stressful day, I was never that scared in my life. Could that be a reason? What should I do? Wait it out and see what happens, or should I tell my mother, or tell a doctor?
Stop having unprotected sex. If you are sexually active why not get on the pill? Plan B will cause you to have bleeding when its not due and your period to be late. I'm not sure what's bothering you, you're reacting the way plan B acts. I think you're getting all wound up for no reason and that's creating a problem for you. Pulling out is not a method of birth control by the way, nor is plan B meant to be used as birth control, its for emergencies.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 Jul 2013 • 1 answer
Updated 14 Jan 2014 • 1 answer
Updated 5 Oct 2014 • 1 answer
Updated 23 Aug 2015 • 1 answer
Updated 30 Aug 2018 • 2 answers